Patents, R&D subsidies, and endogenous market structure in a schumpeterian economy



Chu, Angus C, Furukawa, Yuichi and Ji, Lei
(2016) Patents, R&D subsidies, and endogenous market structure in a schumpeterian economy. Southern Economic Journal, 82 (3). 809 - 825.

[img] Text
subsidies.pdf - Accepted Version

Download (250kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 28 Mar 2019 08:50
Last Modified: 05 Apr 2022 00:13
DOI: 10.1002/soej.12122
URI: https://livrepository.liverpool.ac.uk/id/eprint/3035159